# SDR DALA2021060203015

- Difficulty date: May 30, 2021
- Submitted: June 2, 2021
- Operation: Air carrier
- Aircraft: N690DL
- Make and model: Boeing 757232
- Aircraft serial: 27585
- Aircraft time: 67,738 hours, 28,913 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Condition: Corroded
- Location: Lav Service Pan
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 690 AWR HIDDEN CORROSION IN REF NRC 0305: CORROSION ON INTERNAL PRODUCTION DOUBLER ABOVE FWD LAVATORY SERVICE PANEL. CORRECTIVE ACTION: SUMMARY OF NRC 00422: CORROSION LEVEL 2, INTERNAL PRODUCTION DOUBLER AND SUPPORT ABOVE FWD LAVATORY SERVICE PANEL (E/E) WERE REPLACED PER B757-200 SRM. (1824065)
